Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Apr 14, 2015, 3:08 AM MDT for Carbon County, Wyoming; Dawes County, Nebraska. It took effect at Apr 14, 2015, 12:00 PM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2015, 3:08 AM MDT (09:08 UTC)
- In effect from
- Apr 14, 2015, 12:00 PM MDT
- Expired
- Apr 15, 2015, 3:57 AM MDT
- In force
- 16 hr
- Issued by
- NWS Cheyenne, WY
Counties Dawes County, NE, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 119 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 9.1 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2952 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553 WWUS75 KCYS 140908 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 308 AM MDT TUE APR 14 2015 ...WINDY CONDITIONS WILL RETURN TO PORTIONS OF THE AREA TODAY AND TONIGHT... .AN APPROACHING STRONG AREA OF LOW PRESSURE WILL STRENGTHEN WINDS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. GUSTS OF 45 TO 60 MPH ARE EXPECTED ACROSS LOWER ELEVATIONS OF CARBON COUNTY AS WELL AS THE WESTERN NEBRASKA PANHANDLE. A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT ENDING THE HIGH WIND THREAT. WYZ104-109-111-142300- /O.NEW.KCYS.HW.W.0014.150414T1800Z-150415T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR... HANNA...BAGGS...DIXON 308 AM MDT TUE APR 14 2015 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. * TIMING...NOON THROUGH 6 PM TODAY. * WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING VISIT WYOROAD.INFO ON THE WEB OR DIAL 5 1 1. && $$ NEZ002-142300- /O.NEW.KCYS.HW.W.0014.150414T1800Z-150415T0600Z/ DAWES- INCLUDING THE CITY OF...CHADRON 308 AM MDT TUE APR 14 2015 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * TIMING...NOON TODAY THROUGH MIDNIGHT. * WINDS...SOUTH AT 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN NEBRASKA...DIAL 5 1 1. && $$ NEZ003-019>021-054-055-095-096-142300- /O.NEW.KCYS.WI.Y.0006.150414T1800Z-150415T0600Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON... AGATE 308 AM MDT TUE APR 14 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * TIMING...NOON TODAY THROUGH MIDNIGHT. * WINDS...SOUTH AT 25 TO 35 MPH WITH GUSTS OF UP TO 50 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HAHN
4 follow-up statements
597 WWUS75 KCYS 142121 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 321 PM MDT TUE APR 14 2015 ...WINDY CONDITIONS CONTINUING INTO THIS EVENING... .AN APPROACHING STRONG AREA OF LOW PRESSURE WILL CONTINUE TO PRODUCE RATHER STRONG WINDS ACROSS THE WESTERN NEBRASKA PANHANDLE THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT ENDING THE HIGH WIND THREAT. WYZ104-109-111-142230- /O.CAN.KCYS.HW.W.0014.000000T0000Z-150415T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR... HANNA...BAGGS...DIXON 321 PM MDT TUE APR 14 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE THIS EVENING BUT HIGH WINDS ARE NO LONGER EXPECTED. SOME GUSTS IN EXCESS OF 50 MPH ARE STILL POSSIBLE MAINLY OVER WESTERN CARBON COUNTY. $$ NEZ002-150530- /O.CON.KCYS.HW.W.0014.000000T0000Z-150415T0600Z/ DAWES- INCLUDING THE CITY OF...CHADRON 321 PM MDT TUE APR 14 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...THROUGH THIS EVENING. * WINDS...SOUTH AT 30 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN NEBRASKA...DIAL 5 1 1. && $$ NEZ003-019>021-054-055-095-096-150530- /O.CON.KCYS.WI.Y.0006.000000T0000Z-150415T0600Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON... AGATE 321 PM MDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...THROUGH THIS EVENING. * WINDS...SOUTH AT 20 TO 35 MPH WITH LOCAL GUSTS OF UP TO 50 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
592 WWUS75 KCYS 142126 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 326 PM MDT TUE APR 14 2015 ...WINDY CONDITIONS CONTINUING INTO THIS EVENING... .AN APPROACHING STRONG AREA OF LOW PRESSURE WILL CONTINUE TO PRODUCE RATHER STRONG WINDS ACROSS THE WESTERN NEBRASKA PANHANDLE THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT ENDING THE HIGH WIND THREAT. NEZ002-150600- /O.CON.KCYS.HW.W.0014.000000T0000Z-150415T0600Z/ DAWES- INCLUDING THE CITY OF...CHADRON 326 PM MDT TUE APR 14 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...THROUGH THIS EVENING. * WINDS...SOUTH AT 30 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN NEBRASKA...DIAL 5 1 1. && $$ NEZ003-019>021-054-055-095-096-150600- /O.CON.KCYS.WI.Y.0006.000000T0000Z-150415T0600Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON... AGATE 326 PM MDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...THROUGH THIS EVENING. * WINDS...SOUTH AT 20 TO 35 MPH WITH LOCAL GUSTS OF UP TO 50 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
990 WWUS75 KCYS 150529 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1129 PM MDT TUE APR 14 2015 ...WINDY CONDITIONS TO CONTINUE ACROSS NORTHERN SIOUX AND DAWES COUNTIES THROUGH EARLY WEDNESDAY MORNING... .AN APPROACHING STRONG AREA OF LOW PRESSURE WILL CONTINUE TO PRODUCE RATHER STRONG WINDS ACROSS NORTHERN SIOUX AND DAWES COUNTIES THROUGH EARLY WEDNESDAY MORNING. A COLD FRONT WILL MOVE THROUGH ON WEDNESDAY MORNING ENDING THE WIND THREAT. NEZ003-019>021-054-055-096-150630- /O.CAN.KCYS.WI.Y.0006.000000T0000Z-150415T0600Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 1129 PM MDT TUE APR 14 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WILL CONTINUE OVER THE NEXT FEW HOURS...HOWEVER GUSTS TO 45 MPH ARE NOT EXPECTED. $$ NEZ002-151000- /O.EXT.KCYS.HW.W.0014.000000T0000Z-150415T1000Z/ DAWES- INCLUDING THE CITY OF...CHADRON 1129 PM MDT TUE APR 14 2015 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM MDT WEDNESDAY... * TIMING...THROUGH 4 AM WEDNESDAY. * WINDS...SOUTH AT 30 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN NEBRASKA...DIAL 5 1 1. && $$ NEZ095-151000- /O.EXT.KCYS.WI.Y.0006.000000T0000Z-150415T1000Z/ NORTH SIOUX- INCLUDING THE CITY OF...HARRISON 1129 PM MDT TUE APR 14 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM MDT WEDNESDAY... * TIMING...THROUGH 4 AM WEDNESDAY. * WINDS...SOUTH AT 25 TO 35 MPH WITH LOCAL GUSTS OF UP TO 50 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
330 WWUS75 KCYS 150957 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 357 AM MDT WED APR 15 2015 ...WIND HIGHLIGHTS TO EXPIRE OVER NORTHERN SIOUX AND DAWES COUNTIES... .WINDS HAVE BEGUN TO DECREASE OVER THE LAST HOUR ACROSS THE NORTHERN NEBRASKA PANHANDLE. A FEW GUSTS TO 40-45 MPH WILL BE POSSIBLE IN DAWES COUNTY THROUGH SUNRISE. NEZ002-151100- /O.CAN.KCYS.HW.W.0014.000000T0000Z-150415T1000Z/ DAWES- INCLUDING THE CITY OF...CHADRON 357 AM MDT WED APR 15 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WHILE IT WILL BE BREEZY THROUGH SUNRISE...WIDESPREAD WIND GUSTS ABOVE 50 MPH ARE NO LONGER EXPECTED. $$ NEZ095-151100- /O.CAN.KCYS.WI.Y.0006.000000T0000Z-150415T1000Z/ NORTH SIOUX- INCLUDING THE CITY OF...HARRISON 357 AM MDT WED APR 15 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. WHILE IT WILL BE BREEZY THROUGH SUNRISE...WIDESPREAD WIND GUSTS ABOVE 45 MPH ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 13, 10:48 PM MDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 13, 10:48 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1048 PM MDT MON APR 13 2015
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 208 PM MDT MON APR 13 2015
CLEAR AND QUIET WEATHER WILL PERSIST OVER THE CWA OVERNIGHT INTO
TUESDAY MORNING. CHANGES ENSUE DURING THE DAY TUESDAY AS A POTENT
UPPER TROF MOVES OVER THE PACIFIC NW THEN DIGS SOUTHEASTWARD
TUESDAY NIGHT...CLOSING OFF AN UPPER LOW OVER UTAH BY WEDS MORNING.
WARMEST DAY OF THE WEEK WILL BE TOMORROW WITH MAXS REACHING INTO
THE 70S ACROSS MUCH OF THE PLAINS. WINDS WILL BECOME GUSTY OVER
MUCH OF THE CWA BY LATE MORNING AS FASTER MID-LEVEL FLOW MIXES
DOWN. QUITE WINDY OUT WEST BUT IT APPEARS THAT THEY WILL REMAIN
BELOW HIGH WIND LEVELS. MAY NEED A WIND ADVY FOR THE PANHANDLE
TUESDAY AFTERNOON BUT WILL LET LATER SHIFTS REVIEW THAT.
COLD FRONT WILL SWEEP EAST ACROSS THE CWA LATER TUESDAY NIGHT INTO
EARLY WEDS AS THE UPPER LOW DIGS TOWARDS THE 4 CORNERS AREA WITH
SHOWERS AND MAYBE A FEW STORMS SPREADING INTO FAR WESTERN PARTS
OF THE CWA BY EVENING. COULD BE A FEW HIGH BASED SHOWERS OVER SE
WY BUT DRY AIR SHOULD HINDER MUCH IN THE WAY OF DEVELOPMENT. MUCH
COOLER WEDS WITH RAIN AND SNOW SPREADING ACROSS MUCH OF THE CWA BY
LATE IN THE DAY. ACCUMULATING SNOWS SHOULD STAY CONFINED TO THE
MTNS BUT SOME POSSIBLE OVER THE ADJACENT HIGH PLAINS WEDS NIGHT AS
SNOW LEVELS FALL.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 208 PM MDT MON APR 13 2015
MODEL DIFFERENCES ARE APPARENT WITH THE 12Z FORECAST CYCLE. THE
MODELS AGREE THAT THE LARGE SCALE SPLIT FLOW PATTERN WILL CONTINUE...
BUT DIFFER ON THE TIMING AND AMPLITUDE OF THE LARGE SCALE FEATURES.
THE LARGE CLOSED UPPER LOW IN THE VICINITY OF THE FOUR CORNERS
REGION IS PROGGED TO SLOWLY WEAKEN AS IT DRIFTS EAST ACROSS THE
SOUTHERN ROCKIES AND PLAINS THROUGH SATURDAY. THE MODELS DEPICT
MOST OF THE PRECIPITATION WITH THIS SYSTEM MAINLY SOUTH OF A
DOUGLAS TO ALLIANCE LINE THURSDAY...GRADUALLY SHIFTING SOUTH INTO
COLORADO THURSDAY NIGHT AND FRIDAY. IT WILL BE COOLER THAN NORMAL
WITH HIGHS THURSDAY IN THE 40S TO NEAR 50. SNOW LEVELS WILL DROP
FROM 7000 FT TO 5500 FT THURSDAY NIGHT. THE SNOWY...SIERRA MADRE
AND SOUTH LARAMIE RANGES MAY RECEIVE A FEW INCHES OF SNOW.
DRIER NORTHERLY FLOW RETURNS WITH THE PASSAGE OF SHORTWAVE UPPER
RIDGE FRIDAY NIGHT AND SATURDAY. THE ECMWF/ENSEMBLE DOES PULL SOME
MOISTURE FROM THE SOUTHERN STREAM UPPER LOW NORTHWARD...PRODUCING
ISOLATED SHOWERS SATURDAY AFTERNOON AND EVENING ALONG AND SOUTH OF
A LARAMIE TO ALLIANCE LINE. THEN THE NEXT NORTHERN STREAM TROUGH
AND ACCOMPANYING COLD FRONT WILL PUSH SOUTHEAST ACROSS THE CWA
SATURDAY NIGHT AND SUNDAY WITH CHANCES FOR SHOWERS ONCE AGAIN.
UNSETTLED WEATHER WILL LIKELY PERSIST THROUGH AT LEAST MONDAY
MORNING WITH SHORTWAVE ENERGY IN NORTHWEST FLOW ALOFT.
TEMPERATURES WILL MODERATE TO NEAR OR SLIGHTLY ABOVE SEASONAL
NORMALS FRIDAY AND SATURDAY...THEN COOL BELOW NORMAL FOR SUNDAY
AND MONDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1045 PM MDT MON APR 13 2015
VFR CONDITIONS INITIALLY THROUGH THE NEXT 24 HOURS. LOOK FOR
STRONG WINDS THOUGH LATE MORNING TUESDAY...PERSISTING THROUGH THE
EVENING HOURS. A COLD FRONT WILL BE MOVING INTO THE AREA FROM THE
WEST TUESDAY NIGHT INTO WEDNESDAY MORNING THAT WILL BRING COLDER
TEMPERATURES...INCREASING CHANCES FOR SHOWERS AND LOWERING FLIGHT
CONDITIONS.
&&
.FIRE WEATHER...
ISSUED AT 245 PM MDT MON APR 13 2015
CRITICAL FIRE WEATHER CONDITIONS LOOK A GOOD BET TUESDAY AFTERNOON
WHERE FUELS ARE CRITICAL AND HAVE UPGRADED THE WATCH TO A RED FLAG
WARNING IN THESE AREAS. WINDS WILL BE QUITE GUSTY IN SOME OF THESE
AREAS TUESDAY AFTERNOON EVEN THOUGH MIN RHS MAY ONLY BE MARGINAL.
CONCERNS END TUESDAY NIGHT AS A COLD FRONT PASSES ACROSS BRINGING
MUCH COOLER AIR FOR WEDS AND THURSDAY ALONG WITH SOME RAIN AND
SNOW.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING FROM 11 AM TO 8 PM MDT TUESDAY FOR WYZ301-306-
310.
NE...RED FLAG WARNING FROM 11 AM TO 8 PM MDT TUESDAY FOR NEZ311>313.
&&
SHORT TERM...RE
LONG TERM...MJ
AVIATION...GCC
FIRE WEATHER...REHazardous weather outlook, Apr 13, 8:44 PM MDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 844 PM MDT MON APR 13 2015 WYZ101>119-150245- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 844 PM MDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS WILL DEVELOP ON TUESDAY AFTERNOON FROM RAWLINS TO ARLINGTON. SOUTHWEST WINDS COULD BRIEFLY GUST TO 50 MPH. THE COMBINATION OF DRY CONDITIONS AND BREEZY SOUTH TO SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING ON TUESDAY AFTERNOON. RED FLAG WARNINGS ARE IN EFFECT FOR AREAS EAST OF THE LARAMIE RANGE FROM 11 AM THROUGH 8 PM TUESDAY. A STRONG COLD FRONT WILL MOVE ACROSS THE REGION ON TUESDAY NIGHT AND WEDNESDAY MORNING BRINGING MUCH COLDER TEMPERATURES. WIDESPREAD SNOW COULD FALL ACROSS SOUTHEAST WYOMING WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. LIGHT ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. NEZ002-003-019>021-054-055-095-096-150245- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 844 PM MDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COMBINATION OF DRY CONDITIONS AND BREEZY SOUTH WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING ON TUESDAY AFTERNOON. RED FLAG WARNINGS ARE IN EFFECT FROM 11 AM THROUGH 8 PM TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:08 AM MDT | Wind Advisory | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more | 25 hr |
Nearby
High Wind Warnings in Wyoming, 2015High Wind Warnings in Nebraska, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.